I have been taking 30 mg pexeva for 5 years for gad and severe panic attacks. Even though I was content with the meds helping , lately I have been having severe panic attacks. My dr suggested taking 15mg pexeva (breaking tab in half) and adding Pristiq 25mg for 1 month before making the switch to 50mg Pristiq. I am on day 4 and I feel alittle light headed and nauseas. Any advise for me, I get nervous from this feeling. Dr also gave me klonopin that I take 0.5 twice a day. It helps but when I experience the nausea it's all over for me. Please help ?
All of your symptoms are possible side effects of Pristiq. Nausea is graded as very common, up to 13% of people taking Pristiq have it. Dizziness and headache are very common also at 10% or more of people get this. Lightheadedness is also listed as a side effect. These symptoms can also be due to the increased anxiety we all go through during medicine changes. You can call your Dr. and see what s/he suggests. It might be that s/he will offer to let you increase the klonopin temporarily to get you past this stage. The side effects are sure to reduce with time. But you refer to the nausea as if you're vomiting or in extreme nausea that renders you useless when you say "it's all over for me". Can you practice some things that usually reduce your anxiety? This may ease many of your symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2011 • 5 answers
Posted 18 Sep 2011 • 5 answers
Posted 10 Mar 2012 • 23 answers
Posted 19 Oct 2012 • 1 answer
Posted 21 Oct 2015 • 1 answer